# SDR A6WA200540305

- Difficulty date: September 20, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 FLOORBEAM ANGLE CRACKED.  REPAIRED RT FS 621.00 FLOOR SUPPORT ANGLE IAW REO.   (M)
